MathSciNet Relay Station
MathSciNet bibliographic data
MR2833505 14G05 (11G35 14J28)
Elsenhans, Andreas-Stephan Rational points on diagonal quartic surfaces. Math. Comp. 81 (2012), no. 277, 481–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement